# SDR HALA2017041500098

- Difficulty date: April 15, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 54,349 hours, 9,864 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Condition: Damaged
- Location: Hyd Manifold
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT HYD SYSTEM QUANTITY & PRESSURE INDICATED.  PERFORMED AN AIR TURNBACK.  REMOVED & REPLACED PACKING ON VERTICLE STAB HYD MANIFOLD IAW DRAWING 272T7203. INSPECTED DPI INDICATIONS OF LT ACMP, LT EDP, AND LT RETURN FILTERS. NO INDICATION BUTTONS POPPED IAW AMM 29-11-00-206-289.  REMOVED AND REPLACED EDP PRESSURE & CASE DRAIN.  ACMP PRESSURE & CASE DRAIN, AND RETURN FILTER AS PRECAUTION IAW AMM 29-11-00-206-289.   NO METAL PARTICAL FOUND. LEAK CHECKED GOOD. NO DEFECT NOTED. OK FOR SERVICE.
